# SDR AALA202107138399

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 SUPPORT ARM UPPER FITTING ASSEMBLY WORN. REPLACED SUPPORT ARM UPPER FITTING ASSEMBLY PER AMM 52-11-31-400-002-A.
